# SDR 04FDEA03467

- Difficulty date: December 22, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 41,062 hours, 28,033 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R000223
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON GEAR RETRACTION RED GEAR UNSAFE & DOOR LIGHTS ON FRONT PANEL, AND MAIN GEAR DOOR LIGHTS ON S/O PANEL GEAR WAS RECYCLED AND GEAR LIGHTS NOT OUT, WOULD NOT  RETRACT.  ALL QRH PROCDURES WERE ACCOMPLISHED 7000LBS OF  FUEL DUMPED AND AIRCRAFT LANDED AT MEM.  JACKED AIRCRAFT AND  PERFORMED NORMAL GEAR SWING SEVERAL TIMES IN REFERENCE TO 727-200 AMM 32-32-000-5, GEAR WORKED NORMALLY.  AS PRECAUTIONARY REMOVED AND REPLACED LANDING GEAR ACCESORY UNIT IN REFERENCE TO 727-200 AMM 32-09-121-4.  PERFORMED LANDING GEAR ELECTRONIC MODULE ADJUSTMENT/TEST IN REFERENCE TO 727-200 AMM 32-09-121-5.  ALL TESTS PASSED.  AGAIN CYCLED GEAR SEVERAL TIMES AND ALL INDICATIONS AND SWINGS CHECKED GOOD.
